Right Ear Stains Out Like A White Membrane?

Illustration of Right Ear Stains Out Like A White Membrane?
Illustration: Right Ear Stains Out Like A White Membrane? med.uth.edu

Hello, This time the right ear has come out of the dirt like a white membrane (not clear). But it doesn’t smell at all. Before there are pimples and the doctor continues to do the action and given drops (Tarivid). After that, it always returns to the dirt that makes the ears feel full. Any suggestions doc? Many thanks

1 Answer:

Hello Listya,

Thank you for the question.

Leaking of the membranes from the ears with full ears can be natural because of the side effects of medications and medical procedures that you have had before. Can also, complaints in your ear indicate other medical conditions, such as cerumen prop (earwax that accumulates and hardens), otitis externa (inflammation of the external ear), otitis media (inflammation of the middle ear), corpus alienum (intruding foreign body in the ear ), seborrheic dermatitis, fungal infections or other microorganisms around the ear, and so on.

If your complaints often recur, you should check yourself back to the doctor or ENT doctor. Depending on the cause, later the doctor can give you different solutions.

Our current recommendations for you:

 Avoid prying the ears with any instrument, including cotton buds, wires, matches, or fingers. Do not carelessly put water or any foreign objects into your ear. If the feeling of fullness in the ears makes you feel pain, you can take paracetamol medicine first. Don't swim, dive , or traveling to the highlands before being declared safe by the doctor. Do not use any medicine in the ear without doctor's advice.

: by

Related Question

How To Get Rid Of Birthmarks On Face?

How To Get Rid Of Birthmarks On Face?

(1 month ago)

Hello. I want to ask.rnRegarding the birthmark that is on the face, it is a wide green one. can it be removed with surgery? or plastic surgery?rnPlease answer yesrnThank you...

Safety In Taking 2 Types Of Antibiotic Drugs Simultaneously?

Safety In Taking 2 Types Of Antibiotic Drugs Simultaneously?

(1 year ago)

Can mefenamic acid 500 mg film caplets be used together with 500 mg amoxicillin for stitches?...

Body Itching After Consuming Shabu-shabu. Is It A Form Of Allergy?

Body Itching After Consuming Shabu-shabu. Is It A Form Of Allergy?

(11 months ago)

… Sorry .. I want to ask if there is an allergy to methamphetamine-type drugs. Because someone asked me a doctor .. There was a patient who was rehabbing .. If he used metham...

Leave a Reply

Your email address will not be published. Required fields are marked *